# SDR SWIA200211407

- Difficulty date: October 26, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 13,807 hours, 20,202 cycles
- Engine: Pwa PW118B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL PRESSURE LIGHT ILLUMINATED INFLIGHT FOR 2 MINUTES, WITH NORMAL OIL PRESSURE OF 63 PSID.  ALL OTHER INDICATIONS ALSO NORMAL.REMOVED AND REPLACED NR 1 ENGINE LOW OIL PRESSURE SWITCH.  CONDUCTED ENGINE RUN.  NO LEAKS NOTED.  CHECKS GOOD.  NO LIGHTS OR WARNINGS. IAW EMB120 MM 73-30-00.   PROP HEAT CHECKS GOOD.
